Show simple item record

dc.rights.licenseAtribución-NoComercial 4.0 Internacional
dc.contributor.authorBecker, Jochen
dc.contributor.authorPommerenke, Christian
dc.identifier.issnISSN: 2357-4100
dc.description.abstractLet Λ be a domain in C and let fλ(z) = z + a0(λ) + a1(λ)z −1 + ... be meromorphic in D∗ := {z ∈ C : |z| 1} ∪ {∞}. We assume that fλ(z) is holomorphic in λ ∈ Λ for fixed z.The main theorem states: Let Λ0 be a subdomain of Λ such that fλ is univalent in D∗ for λ ∈ Λ0. If fλ0 has a quasiconformal extension to the closure of D∗ for one λ0 ∈ Λ0 then fλ has a quasiconformal extension for all λ ∈ Λ0.This result is related to a theorem of Mañé, Sad and Sullivan (1983) where the assumptions are however different. The main tool of our proof is the Grunsky inequality for univalent functions.
dc.description.abstractSea Λ a dominio en C y sea fλ(z) = z + a0(λ) + a1(λ)z −1 + ... meromorfa en D∗ := {z ∈ C : |z| 1} ∪ {∞}. Suponemos que fλ(z) es holomorfa en λ ∈ Λ para z fijo.El teorema principal dice: Sea Λ0 un subdominio de Λ tal que fλ es univalente en D∗ para λ ∈ Λ0. Si fλ0 tiene una extensión cuasiconforme a la clausura de D∗ para un λ0 ∈ Λ0 entonces fλ tiene una extensión cuasiconforme para todo λ ∈ Λ0.Este resultado está relacionado a un teorema de Mañé, Sad y Sullivan (1983) donde sin embargo las hipótesis son diferentes. Para nuestra demostración la herramienta principal es la desigualdad de Grunsky para funciones univalentes.
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.rightsDerechos reservados - Universidad Nacional de Colombia
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleOn analytic families of conformal maps
dc.typeArtículo de revista
dc.relation.referencesBecker, Jochen and Pommerenke, Christian (2017) On analytic families of conformal maps. Revista Colombiana de Matemáticas, 51 (1). pp. 15-19. ISSN 2357-4100
dc.subject.proposalFunciones univalentes
dc.subject.proposalextensión cuasiconforme
dc.subject.proposalparámetro analítico
dc.subject.proposaldesigualdad de Grunsky
dc.subject.proposalUnivalent function
dc.subject.proposalquasiconformal extension
dc.subject.proposalanalytic parameter
dc.subject.proposalGrunsky inequality

Files in this item


This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 4.0 InternacionalThis work is licensed under a Creative Commons Reconocimiento-NoComercial 4.0.This document has been deposited by the author (s) under the following certificate of deposit